MAUDE Adverse Event Report: MAKO Surgical Corp. MAKO ROBOTIC ARM 3.1; Orthopedic Stereotaxic Instrument

MAKO Surgical Corp. MAKO ROBOTIC ARM 3.1; Orthopedic Stereotaxic Instrument
Catalog Number 219999
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon made changes to the tha plan prior to cases for the day.The case in question was the last case of the day (out of 5) and when we loaded the case back up nothing had changed.All of the surgeon numbers were just where we wanted them.When we went to ream the cup position was severely skewed and way off from the planned values, without us changing anything.Case type / application: tha 4.1.Update - there was likely an inclination/ version issue, however, the main concern was the superiorization of the ream vs the planned ream.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
An event regarding inaccurate reaming involving a mako robotic arm was reported.The event was not confirmed because the product was not available for inspection.Method & results: -product evaluation and results: a request for a field service engineer inspection was not made and the robot was not inspected as product was not available for inspection.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate the reported device was manufactured and accepted into final stock with no reported discrepancies.-complaint history review: there have been other complaints with similar event(s) for the lot referenced.Conclusions: the alleged failure mode was not confirmed as there has been no onsite inspection by a field service engineer as product was not available for inspection.Additionally, a complaint history review provides no indication of any inherent software/ hardware issue.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.

Brand Name
MAKO ROBOTIC ARM 3.1
Common Device Name
Orthopedic Stereotaxic Instrument
Manufacturer (Section D)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO Surgical Corp.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
deepan raju srinivasan
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25518719
Report Number3005985723-2026-00288
Device Sequence Number15950967
Product Code OLO
UDI-Device Identifier07613327395280
UDI-Public07613327395280
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219999
Device Lot NumberROB2252
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale